Nagoya Mathematical Journal

On a Hopf homotopy classification theorem

Hiroshi Uehara

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 3 (1951), 49-54.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118799220

Mathematical Reviews number (MathSciNet)
MR0044831

Zentralblatt MATH identifier
0044.19903

Subjects
Primary: 56.0X

Citation

Uehara, Hiroshi. On a Hopf homotopy classification theorem. Nagoya Math. J. 3 (1951), 49--54. https://projecteuclid.org/euclid.nmj/1118799220


Export citation

References

  • [1] S. Eilenberg, Cohomologyand continuous mappings, Ann. of Math. 41 (1940), 231-251.
  • [2] S. T. Hu, Mappings of a normal space into an absolute neighbourhood retract, Trans. of American Math. Soc. 64 (1948), 336-358.
  • [3] W. Hurewicz and H. Wallman, Dimension theory, Princeton, 1941.
  • [4] E. Spanier, Borsuk's Cohomotopy Groups, Ann. of Math. 50 (1949), 203-245. Mathematical Institute, Nagoya University